Unstable novel and accurate soliton wave solutions of the nonlinear biological population model

Joint Authors

Tian, Jian
Atiyyah, Raghdah A. M.
Aguilar, Jose Francisco Gomez
Khatir, Mustafa M. A.
Lu, Dianchen

Source

Arab Journal of Basic and Applied Sciences

Issue

Vol. 29, Issue 1 (31 Jan. 2022), pp.19-25, 7 p.

Publisher

University of Bahrain College of Science

Publication Date

2022-01-31

Country of Publication

Bahrain

No. of Pages

7

Main Subjects

Natural & Life Sciences (Multidisciplinary)

Abstract EN

This paper investigates the soliton wave solution of the nonlinear biological population (NBP) model by employing a novel computational scheme.

The selected model for this study describes the logistics of the population because of births and deaths.

Some novel structures of the NBP model’s solutions, are obtained such as exponential, trigonometric, and hyperbolic.

These solutions are clarified through some distinct graphs in contour three plot, three-dimensional, and two-dimensional plots.

The Hamiltonian system’s characterizations are used to check the obtained solutions’ stability.

The solutions’ accuracy is checked by handling the NBP model through the variational iteration (VI) method.

The matching between analytical and semi-analytical solutions shows the accuracy of the obtained solutions.

The method’s performance shows its effectiveness, power, and ability to apply to many nonlinear evolution equations.

American Psychological Association (APA)

Atiyyah, Raghdah A. M.& Tian, Jian& Lu, Dianchen& Aguilar, Jose Francisco Gomez& Khatir, Mustafa M. A.. 2022. Unstable novel and accurate soliton wave solutions of the nonlinear biological population model. Arab Journal of Basic and Applied Sciences،Vol. 29, no. 1, pp.19-25.
https://search.emarefa.net/detail/BIM-1340805

Modern Language Association (MLA)

Lu, Dianchen…[et al.]. Unstable novel and accurate soliton wave solutions of the nonlinear biological population model. Arab Journal of Basic and Applied Sciences Vol. 29, no. 1 (2022), pp.19-25.
https://search.emarefa.net/detail/BIM-1340805

American Medical Association (AMA)

Atiyyah, Raghdah A. M.& Tian, Jian& Lu, Dianchen& Aguilar, Jose Francisco Gomez& Khatir, Mustafa M. A.. Unstable novel and accurate soliton wave solutions of the nonlinear biological population model. Arab Journal of Basic and Applied Sciences. 2022. Vol. 29, no. 1, pp.19-25.
https://search.emarefa.net/detail/BIM-1340805

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 24-25

Record ID

BIM-1340805